# SDR AALA201802279036

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 58,800 hours, 15,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BEHIND FIRST CLASS IS NOT FLASHING RED. REPLACED FLASHLIGHT BATTERY AND VERIFIED FLASHING RED PER AMM 25-64-00. OK FOR SERVICE.
